# SDR 08FDEA02963

- Difficulty date: July 17, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC05851
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 541 IB IS GOUGED.  REMOVED DAMAGE.  FABRICATED REPAIR DOUBLERS AND FILLERS.  PREPARED FOR BONDING.  BONDED AND CURED REPAIR DOUBLERS AND FILLERS IAW DC/MD-10 SRM 51-71-00; VOL II.  APPLIED SEALANT AND PRIMER IAW DC/MD-10 SRM 51-71-00; VOL II.
